# SDR AALA20131204001

- Difficulty date: December 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 69,181 hours, 36,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 23959
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR EMERGENCY LIGHTS WILL NOT HOLD CHARGE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS.  OPERATIONS CHECKED NORMAL.
